# SDR TWAA9818311

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 610-632
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FUSELAGE STRINGER 39R CORRODED BETWEEN STA 610 AND 632.  REMOVED S39R AT STA 600 TO 622 AND INSTALLED NEW FABRICATED PART PER SRM 53-00-03.
